# SDR 95ZZZM705

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Water Contam
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN DOOR WOULD NOT SEAL.  WATER IN TUBE AT DOOR SEAL, PURGED WATER.
